# SDR 9JLA2016093012098

- Difficulty date: July 20, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N458BN
- Make and model: Gulstm 200
- Aircraft serial: 071
- Aircraft time: 3,434 hours, 2,104 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: MS141454
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT WALK-AROUND CHECK BY MAINTENANCE MANAGER, IT WAS NOTED THAT THE LEFT LOWER SHOCK ABSORBER ATTACHMENT CROSS BOLT WAS BROKEN.  THIS BOLT HAS AN 800 CYCLE LIFE LIMIT AND WAS DUE FOR REPLACEMENT IN 74 CYCLES.  THE RT STRUT ATTACHMENT WAS CHECKED AND FOUND TO BE SATISFACTORY.  NO SDRS WERE FOUND IN REGARD TO THIS ISSUE.  THE BOLT WAS REMOVED AND FOUND TO BE SHEARED IN TO SPOTS.  THE SEALANT OVER THE HEAD AND NUT ENDS RETAINED THE BROKEN BOLT ENDS UNTIL DISCOVERED.
